Journal article icon

Journal article

Measurement of the (B)over-bar -> D-(*)pi l(nu)over-bar(l) branching fraction

Publication status:
Published

Actions


Access Document


Authors


Expand authors...
Journal:
Physics Letters B
Volume:
475
Issue:
3-4
Pages:
407-428
Publication date:
2000-03-02
DOI:
ISSN:
0370-2693
Source identifiers:
4244
Pubs id:
pubs:4244
UUID:
uuid:24297f86-9fb8-4531-b177-b493726745ed
Local pid:
pubs:4244
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP